# SDR AU990819

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322683
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE PIPE LOCATED IN THE LEFT ENGINE BAY CHAFED AND LEAKING.
